# SDR GTIA2024101838456

- Difficulty date: October 16, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N608NK
- Make and model: Airbus A320-232
- Aircraft serial: 4902
- Aircraft time: 46,151 hours, 21,049 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Intake
- Condition: Contaminated
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO SNA ON APPROACH, FUME EVENT-REF TSM 05-50-00-810-831-A ON APU FOUND OIL CONTAMINATION ON INLET PREFORMED DECONTAMINATION LEVEL A USING ENGINE BLEED IAW AMM 21-00-00-615-402-A NO ODOR ON PACK 2 PACK 1 AND APU DEFER SEE LP 3593764-1
